# SDR SCNA20160522064

- Difficulty date: May 22, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 51,894 hours, 20,029 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING DEFLECTION, RIB LOWER ATTACH POINT IS BROKEN.  REMOVED BROKEN LUG, EDDY CURRENT AFFECTED AREA, NO DEFECTS NOTED, ROTORY FLAP PEENED REPAIR AREA, TREATED AND PRIMED, DRILLED REPAIR FITTING AND INSTALLED.
